# SDR REXA2021020400124

- Difficulty date: February 4, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Fwd Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY DOOR INTERCOSTAL IS CORRODED BETWEEN STGR 26L TO 25L. - INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-21-23-101-003-A01. LOCATED AND DRILLED SERVICEABLE INTERCOSTAL IAW CRJ 700 SRM 51- 40-11-001-001-A01. INSTALLED SERVICEABLE INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. WVAC EMP STAMP #703 MTC
